# SDR SIMA200108001

- Difficulty date: March 21, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Engine: Allsn AE3007A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 2350672
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4100 - OIL SMELL IN CABIN.  FOUND CHAFED FUEL LINE FROM FUEL PUMP METERING UNIT TO FUEL COOLED OIL COOLER ON NR 2 ENGINE.  REMOVED AND REPLACED LINE IAW AMM.  OPS CHECK GOOD.  (M)
